michael goldman
michael goldman
Laboratoire Jacques Louis Lions
Adresse e-mail validée de math.univ-paris-diderot.fr
Citée par
Citée par
Volume-constrained minimizers for the prescribed curvature problem in periodic media
M Goldman, M Novaga
Calculus of Variations and Partial Differential Equations 44 (3), 297-318, 2012
Existence and stability for a non-local isoperimetric model of charged liquid drops
M Goldman, M Novaga, B Ruffini
Archive for Rational Mechanics and Analysis 217 (1), 1-36, 2015
Study of island formation in epitaxially strained films on unbounded domains
P Bella, M Goldman, B Zwicknagl
Archive for Rational Mechanics and Analysis 218 (1), 163-217, 2015
Scaling law and reduced models for epitaxially strained crystalline films
M Goldman, B Zwicknagl
SIAM Journal on Mathematical Analysis 46 (1), 1-24, 2014
Phase Segregation for Binary Mixtures of Bose--Einstein Condensates
M Goldman, B Merlet
SIAM Journal on Mathematical Analysis 49 (3), 1947-1981, 2017
New bounds for the inhomogenous Burgers and the Kuramoto-Sivashinsky equations
M Goldman, M Josien, F Otto
Communications in Partial Differential Equations 40 (12), 2237-2265, 2015
A variational proof of partial regularity for optimal transportation maps
M Goldman, F Otto
arXiv preprint arXiv:1704.05339, 2017
Fine properties of the subdifferential for a class of one-homogeneous functionals
A Chambolle, M Goldman, M Novaga
Advances in Calculus of Variations 8 (1), 31-42, 2015
On the optimality of stripes in a variational model with non-local interactions
M Goldman, E Runa
Calculus of Variations and Partial Differential Equations 58 (3), 1-26, 2019
Sharp interface limit for two components Bose− Einstein condensates
M Goldman, J Royo-Letelier
ESAIM: Control, Optimisation and Calculus of Variations 21 (3), 603-624, 2015
A large-scale regularity theory for the Monge-Ampere equation with rough data and application to the optimal matching problem
M Goldman, M Huesmann, F Otto
arXiv preprint arXiv:1808.09250, 2018
Nucleation barriers at corners for a cubic-to-tetragonal phase transformation
P Bella, M Goldman
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 145 (4 …, 2015
The Γ-limit for singularly perturbed functionals of Perona–Malik type in arbitrary dimension
G Bellettini, A Chambolle, M Goldman
Mathematical Models and Methods in Applied Sciences 24 (06), 1091-1113, 2014
Approximation and relaxation of perimeter in the Wiener space
M Goldman, M Novaga
Annales de l'IHP Analyse non linéaire 29 (4), 525-544, 2012
Plane-like minimizers and differentiability of the stable norm
A Chambolle, M Goldman, M Novaga
The Journal of Geometric Analysis 24 (3), 1447-1489, 2014
Representation, relaxation and convexity for variational problems in Wiener spaces
A Chambolle, M Goldman, M Novaga
Journal de Mathématiques Pures et Appliquées 99 (4), 419-435, 2013
On minimizers of an isoperimetric problem with long-range interactions under a convexity constraint
M Goldman, M Novaga, B Ruffini
Analysis & PDE 11 (5), 1113-1142, 2018
A Ginzburg-Landau model with topologically induced free discontinuities
M Goldman, B Merlet, V Millot
arXiv preprint arXiv:1711.08668, 2017
Self-similar minimizers of a branched transport functional
M Goldman
arXiv preprint arXiv:1704.05342, 2017
Continuous primal-dual methods for image processing
M Goldman
SIAM Journal on Imaging Sciences 4 (1), 366-385, 2011
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20